# SDR 2005UALA01264

- Difficulty date: November 12, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N328UA
- Make and model: Boeing 737322
- Aircraft serial: 24148
- Aircraft time: 50,910 hours, 27,699 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Aft Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR LWR HINGE CUTOUT IN FUSELAGE LWR FWD EDGE CRACKED.   DATA REMOVED CRACK FABRICATED DOUBLER AND TRIPLER PER SRM 53-60-01.
